# SDR CALA2021081801354

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,660 hours, 16,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND 2G SEAT EMERGENCY LIGHT LEN CRACK, REFER HAECO NON-ROUTINE LP:9447269,   REPLACED THE 2G SEAT EMERGENCY LIGHT ASSY AND PERFORMED THE LIGHT TEST FOUND NORMAL REF AMM 33-51-05- 960-802 REV.92A.
